Pluricanonical embeddings
Compositio Mathematica, Volume 44 (1981) no. 1-3, p. 219-239
@article{CM_1981__44_1-3_219_0,
     author = {Morrow, Jim and Rossi, Hugo},
     title = {Pluricanonical embeddings},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {44},
     number = {1-3},
     year = {1981},
     pages = {219-239},
     zbl = {0505.14007},
     mrnumber = {662463},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__44_1-3_219_0}
}
Morrow, Jim; Rossi, Hugo. Pluricanonical embeddings. Compositio Mathematica, Volume 44 (1981) no. 1-3, pp. 219-239. http://www.numdam.org/item/CM_1981__44_1-3_219_0/

[1] M.F. Atiyah, Complex fibre bundles and ruled surfaces, Proc. London Math. Soc. (3) 5 (1955), 407-434. | MR 76409 | Zbl 0174.52804

[2] M.F. Ayitah: Complex analytic connections in fibre bundles, Trans Amer. Math. Soc., 85 (1957), 181-207. | MR 86359 | Zbl 0078.16002

[3] A. Grauert: Uber Modifikationen und exzeptionel analytische menger, Math. Ann. 146 (1962), 331-368. | MR 137127 | Zbl 0173.33004

[4] P. Griffiths: The Extension Problem in Complex Analysis II; Embeddings with positive normal bundle, Amer. J. Math. 88 (1966), 366-446. | MR 206980 | Zbl 0147.07502

[5] P. Griffiths and J. Harris: Principles of algebraic geometry, Wiley, New York, 1978. | MR 507725 | Zbl 0408.14001

[6] R. Gunning: Lectures on Riemann surfaces, Princeton University Press, Princeton, 1966. | MR 207977 | Zbl 0175.36801

[7] M. Inoue, S. Kobayshi, and T. Ochiari: Holomorphic affine connections on compact surfaces, J. Fac. Sci. Univ. Tokyo, 27 (1980), 247-264. | MR 586449 | Zbl 0467.32014

[8] J. Morrow and H. Rossi: Canonical embeddings, Trans. Amer. Math. Soc., 261 (1980), 547-565. | MR 580902 | Zbl 0454.32007

[9] J. Morrow and H. Rossi: Some general results on equivalence of embeddings, Proceedings of 1979 Princeton Conference on Complex Analysis, (1981), 299-325. | MR 627765 | Zbl 0473.32005

[10] J. Morrow and H. Rossi: Embeddings of curves in surfaces, to appear.

[11] L. Nirenberg and D. Spencer: On rigidity of holomorphic embeddings, Contributions to function theory, Tata Institute, Bombay, 1960. | MR 125982 | Zbl 0103.05201

[12] J. Wavrik: Deformations of branched coverings of complex manifolds, Amer. J. Math., 90 (1968), 926-960. | MR 233384 | Zbl 0176.03902